# SDR USAA2014102200005

- Difficulty date: October 20, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 43,148 hours, 15,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lever
- Condition: Dirty
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE RT AFT ENTRY DOOR INDICATES OPEN IN ECAM PAGE.  CLEANED UPPER PROX SWITCH LEVER. OPERATIONS CHECKED NORMAL, INDICATION NORMAL IAW AMM 52-10-00-0501-00.
